# SDR UALA2013030401254

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CS RIVET .098 DIA. NEXT TO .128 DIA. RIVET, PITCH BETWEEN FASTENER .250 BS 1320, BL LBL 2, WL 138.  REPAIRED FUSELAGE SKIN AT DISCREPANT FASTENER LOCATION BS 1320 BL 2 WL 138 IAW ECRA 5361-01041, PART 1.  HFEC INSP FOUND NO CRACKS.
